MathSciNet Relay Station
MathSciNet bibliographic data
MR369512 (51 #5745) 20D05
Thompson, John G. Nonsolvable finite groups all of whose local subgroups are solvable. IV, V, VI. Pacific J. Math. 48 (1973), 511–592, ibid. 50 (1974), 215–297; ibid. 51(1974), 573–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement